# SDR 2023F00104

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: General aviation
- Aircraft: N719SJ
- Make and model: Honda HA-420
- Aircraft serial: 420000149
- Aircraft time: 763 hours, 637 cycles
- Engine: Honda HF120
- Engine time: 763 hours, 637 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: O

## Discrepancy

ON TUESDAY APRIL 4 2023, AT APPROXIMATELY 1200 EST N719SJ WAS DESCENDING OUT OF FL390 FOR FL370. THE AUTOPILOT DISENGAGED AND FLASHED THE AMBER WARNING LIGHT. WE RECEIVED THE “PITCH TRIM FAIL” CAS MESSAGE. MICHAEL RICKETTS WAS THE PF AND DENNIS LELAND THE PM. THE PF CONTROLLED THE AIRCRAFT WHILE THE PM RAN THE ASSOCIATED CHECK LIST ITEMS. THE PITCH TRIM SYSTEM WAS PLACED IN STANDBY THEN NORMAL. THE CAS MESSAGE EXTINGUISHED AND THEN REACTIVATED. THE PM DECLARED AN EMERGENCY AND THE PF FLEW THE AIRCRAFT AND LANDED WITHOUT INCIDENT.
